Stochastic Optimal Control and Linear Programming Approach

Abstract : We study a classical stochastic optimal control problem with constraints and discounted payoff in an infinite horizon setting. The main result of the present paper lies in the fact that this optimal control problem is shown to have the same value as a linear optimization problem stated on some appropriate space of probability measures. This enables one to derive a dual formulation that appears to be strongly connected to the notion of (viscosity sub) solution to a suitable Hamilton-Jacobi-Bellman equation. We also discuss relation with long-time average problems.
keyword : sadco
Type de document :
Article dans une revue
Applied Mathematics & Optimization, Springer, 2011, 63 (2), pp.257-276. 〈10.1007/s00245-010-9120-y〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00636557
Contributeur : Estelle Bouzat <>
Soumis le : jeudi 27 octobre 2011 - 16:50:31
Dernière modification le : jeudi 11 janvier 2018 - 06:16:45

Lien texte intégral

Identifiants

Collections

Citation

Rainer Buckdahn, Dan Goreac, Marc Quincampoix. Stochastic Optimal Control and Linear Programming Approach. Applied Mathematics & Optimization, Springer, 2011, 63 (2), pp.257-276. 〈10.1007/s00245-010-9120-y〉. 〈inria-00636557〉

Partager

Métriques

Consultations de la notice

137